# SDR UIEA2019050304107

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 52,356 hours, 6,412 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE BETWEEN SKIN AND STRINGER AT STA 1720 ~ 1741, S-43R.( REPAIRED CORROSION AREA IAW SRM 53-00-01, REPAIR 1 FIG 201, DETAIL I, REV 105 AND DWG 65B04133 SH2 REV G. JOB COMPLETED AND CONDITION CHECK SATISFIED.  )
